Product Description
For effective relief of colds and flu symptoms use our Lemsip Max Cold and Flu Honey and Ginger flavour sachets. Contains paracetamol. Not suitable for those under the age of 16. Comes in a pack of 10 sachets to be mixed with hot water. Do not store above 25 degree Celsius. Store in the original package. At all times read the label.
The full Lemsip Max range. For cold and flu.
Lemsip Max Cold and Flu Lemon.
Lemsip Max Cold and Flu Blackcurrant.
Lemsip Max Honey and Ginger flavour powder for oral solution.
Lemsip Max Cold and Flu Capsules.
Contains paracetamol, At all times read the label.
Ingredients
Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame, Total Sugar content 2g
For the symptomatic relief of colds and flu
Helps with reducing fever and body aches
Helps treat headaches, blocked nose and sore throat
Lemsip Max Honey and Ginger Flavour Powder for Oral Solution
Contains Paracetamol (1000 mg); At all times read the label